MathSciNet Relay Station
MathSciNet bibliographic data
MR103373 41.00
Dingle, R. B. Asymptotic expansions and converging factors. I. General theory and basic converging factors. Proc. Roy. Soc. London. Ser. A 244 1958 456–475.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement